# SDR CALA2023070702182

- Difficulty date: July 5, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N2645U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64989
- Aircraft time: 22,801 hours, 2,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141W23157
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED DAMAGE (GAUGE) ABOUT 5" FWD FOR THE FWD CARGO AT THE LAP SEEM. CORRECTION, DAMAGE IS 5 FEET FORWORD OF THE FORWARD CARGO DOOR. DAMAGE IS 66.5" FWD OF FWD CARGO DOOR CUTOUT BETWEEN STATIONS REMOVED FASTENERS ON SKIN LAP AND STRINGER JUST BELOW. CUT OUT DAMAGE MEASURES 2.90 UP AND DOWN, 2.70 FWD AND AFT. ACP HFEC ROTO INSP. OPEN HOLES REF NTM  51-00-00-16 P6 AND HFEC STA 424R AND STA 445R, BETWEEN S-34R AND S-35R.  MEASUREMENTS REMOVED DAMAGED SKIN MEASURES .073 THICK. EXISTING FASTENER ON DAMAGED CUT OUT REF NTM 51-00-00-23 P 6 NO CRACKS FOUND REF ARE (LXWXD) = 2.75"X 3.00" X .205".  TOP OF GOUGED  IS 0.075" HOLES CLEANED READY FOR NDT REF AVO 10943 REF AVO 10943 AWAY FROM BOTTOM EDGE OF SKIN LAP. ADD EMP:U119002 ACCOMPLISHED .040 INSURANCE CUT ON DAMAGE REMOVED AREA REMOVED 6 EA ADDITIONAL FASTENERS, 3 EA FROM THE AFT SIDE AND 3 ACP''D ROTO PROBE INSP ON 6 EACH REMOVED FASTENER HOLES PER NDT PILOTED HOLE PATTERN, PRELIMINARY CUT DOUBLERS 1 AND 2 AND EA FROM THE FWD SIDE OF SKIN LAP PER AVO 10943, FIGURE 5. PT6 51-00-02, NO CREACK INDICATIONS NOTED. ROLLED TO CONTOUR.  REF AVO 10943. COMPLETED LAY OUT PATTERN OF FASTENERS. MANUFACTURED UPPER AND VERIFIED P,O, NUMBER ON DOUBLER 2024 T-3 CLAD. .100 THICK. P.O. TREATED AND PRIMED REPAIR DOUBLERS REF SRM 53-00-01 REPAIR 13 HARDWARE WEIGHS 1.68 LBS, DOUBLERS WEIGH 2.85LBS FOR A TOTAL OF MANUFACTURED AND INSTALLED COUNTERSUNK FILLER WASHERS AT INITIAL DOUBLER READY TO INSTALL. LOWER DOUBLERS FROM 2024 T-3 CLAD. .100 TH
